# SDR SIMA20151122002

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 38,372 hours, 34,840 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 042052
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE PRESENTED ON EICAS.  R & R SMOKE DETECTOR PANEL IAW 26-14-02.  OPERATIONS CHECKED GOOD.
